Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
A note on Fröberg's conjecture for forms of equal degrees
Stockholm University, Faculty of Science, Department of Mathematics.
2017 (English)In: Comptes rendus. Mathematique, ISSN 1631-073X, E-ISSN 1778-3569, Vol. 355, no 3, 272-276 p.Article in journal (Refereed) Published
Abstract [en]

In this note we study ideals generated by generic forms in polynomial rings over any algebraicly closed field of characteristic zero. We prove for many cases that the (d+k)-th graded component of an ideal generated by generic forms of degree d has the expected dimension (given by dimension count). And as a consequence of our result, we obtain that ideals generated by several generic forms of degrees d usually have the expected Hilbert series. The precise form of this expected Hilbert series, in general, is known as Fröberg's conjecture.

Abstract [fr]

Dans cette note, nous étudions les idéaux générés par des formes génériques dans des anneaux de polynômes sur un champ algébriquement clos de caractéristique nulle. Nous montrons que, dans de nombreux cas, la (d+k)-ième composante graduelle d'un idéal engendré par les formes génériques de degré d a la dimension attendue (donnée par certains calculs). Comme une conséquence de notre résultat, nous obtenons que les idéaux générés par plusieurs formes génériques de degré d ont habituellement la série de Hilbert prévue. Cette dernière affirmation est connue comme la conjecture de Fröberg.

Place, publisher, year, edition, pages
2017. Vol. 355, no 3, 272-276 p.
National Category
Algebra and Logic
Identifiers
URN: urn:nbn:se:su:diva-139896DOI: 10.1016/j.crma.2017.01.011ISI: 000397097700006OAI: oai:DiVA.org:su-139896DiVA: diva2:1075398
Available from: 2017-02-19 Created: 2017-02-19 Last updated: 2017-05-03Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full text

Search in DiVA

By author/editor
Nenashev, Gleb
By organisation
Department of Mathematics
In the same journal
Comptes rendus. Mathematique
Algebra and Logic

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 8 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf